# SDR AALA981955

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 15R CRACKED AT STATIO N720B PLUS 4 INCH JUST FORWARD OF ICE LIGHT.  INSTALLED REPAIR TO STRINGER 15R AT STATION 720B PER SRM 53-10-3 FIGURE 5.  (M)
